# SDR FOTR20160206005

- Difficulty date: February 6, 2016
- Submitted: February 6, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N309DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29330
- Aircraft time: 47,543 hours, 12,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50214
- Condition: Gouged
- Location: Bs 1180
- Part time: 47,543 hours, 12,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RBL 45.5 UPPER SURFACE HAS SEVERAL GOUGES IN SEAT TRACK BETWEEN BS 1080 TO 1180.
